# SDR CALA2025031102725

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737-9
- Aircraft serial: 43461
- Aircraft time: 13,877 hours, 4,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HAS EXCESS FABRIC FALLING OUT OF SLIDE PACK. PULLED DOOR SLIDE OFF DOOR, RETUCKED SLIDE SKIRT PER AMM 25-66-01-000/400-801. VERIFIED INSTALLATION OF L1 DOOR EVACUATION SLIDE PACK.
